Ultramol Soluble Tablets 32

  • Soluble tablets will work more quickly.
  • Contain paracetamol.
  • Similar to Solpadeine.
Our Price £3.99 RRP £4.99
Availability : In stock
You save £1.00
Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Contents
Soluble tablets containing paracetamol 500mg, codeine 8mg and caffeine 30mg

Indication
For the relief of acute, moderate pain

Dosage
Adults and children 12 years and over: One or two tablets every 4-6 hours up to four times a day. Do not take more than 8 tablets in any 24 hour period. Dissolve soluble tablets in water before use

Caution
Use with caution in severe renal or hepatic impairment. Do not take continuously for more than 3 days.

Chapter
Oral analgesics

Disclaimer
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Write Your Own Review
You're reviewing:Ultramol Soluble Tablets 32
Copyright © 2021 by Chemist Counter Direct